Alert archive / Wisconsin / River Flood Warnings in 2018
River Flood Warning 28, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Feb 25, 2018, 7:40 PM CST for Sheboygan County, Wisconsin. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2018, 7:40 PM CST (01:40 UTC)
- Expired
- Feb 26, 2018, 12:40 PM CST
- In force
- 17 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 89 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sheboygan River at Sheboygan (SEBW3). The gauge peaked at 8.19 ft at Feb 25, 2018, 11:00 PM CST.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04086000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
454 WGUS43 KMKX 260140 FLWMKX Flood Warning National Weather Service Milwaukee/Sullivan WI 740 PM CST Sun Feb 25 2018 ...The National Weather Service in Milwaukee/Sullivan has issued a flood warning for the following river in Wisconsin... Sheboygan River at Sheboygan && WIC117-261339- /O.NEW.KMKX.FL.W.0028.180226T0140Z-180226T1840Z/ /SEBW3.1.ER.180225T2353Z.180226T0600Z.180226T0640Z.NO/ 740 PM CST Sun Feb 25 2018 The National Weather Service in Milwaukee/sullivan has issued a * Flood Warning for The Sheboygan River At Sheboygan. * At 6 PM Sunday the stage was 8.1 feet. * Flood stage is 8.0 feet. * Minor flooding is forecast. * Forecast...The river is forecast to crest near 8.5 feet this evening and should fall below flood stage tonight. * Impact...At 8.0 feet...Water nears a Road in Kiwanis Park in Sheboygan. There is localized flooding of River Park in Sheboygan Falls and Esslingen Park in Sheboygan. Water covers docks and piers in the Sheboygan area. && LAT...LON 4377 8771 4372 8771 4371 8776 4370 8780 4375 8782 4377 8776 $$ && River forecasts are available for some but not all river gaging locations. The 7 day river forecast takes into account past precipitation...soil moisture conditions etc..and predicted future 24 hour or 48 hour basin-average precipitation. (stages in ft.) Bank- Latest Forecast stages - Flood full observed ...for 6 pm... Location stage stage stage/time Mon Tue Wed Thu Sheboygan 8.0 6.0 8.05 6 PM 2/25 6.1 5.1 4.6 4.1 - Highest 24 hour change - observed in river stage - stage in (ft.) up to Highest stage - the last latest observed forecast in - 7 days stage next 7 days Sheboygan 9.68 8 AM 2/21 1.11 8.10 12 AM 2/26 Below is predicted precipitation information in 6 hour increments for the listed sites. This information is updated twice daily-morning and evening. Precipitation prediction is for 48 hours into the future from October through March and for 24 hours into the future from April through September. Sheboygan: 6 pm-midn Sun Feb 25 0.00 Sheboygan: midn-6 am Mon Feb 26 0.00 Sheboygan: 6 am-noon Mon Feb 26 0.00 Sheboygan: noon-6 pm Mon Feb 26 0.00 Sheboygan: 6 pm-midn Mon Feb 26 0.00 Sheboygan: midn-6 am Tue Feb 27 0.00 Sheboygan: 6 am-noon Tue Feb 27 0.00 Sheboygan: noon-6 pm Tue Feb 27 0.00
2 follow-up statements
230
WGUS83 KMKX 261053
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
453 AM CST Mon Feb 26 2018
...The Flood Warning continues for the following rivers in
Wisconsin...
Milwaukee River Near Cedarburg affecting Ozaukee County
Sheboygan River At Sheboygan affecting Sheboygan County
...The Flood Warning continues for the following rivers in
Wisconsin...Illinois...
Rock River At Afton affecting Rock County
East Branch Pecatonica River Near Blanchardville affecting
Lafayette County
Fox River Near New Munster affecting Lake and Kenosha Counties
Pecatonica River At Martintown affecting Green County
Sugar River At Brodhead affecting Green and Rock Counties
&&
WIC105-262252-
/O.CON.KMKX.FL.W.0027.000000T0000Z-180227T1200Z/
/AFTW3.1.ER.180225T1030Z.180226T0115Z.180227T0600Z.NO/
453 AM CST Mon Feb 26 2018
The Flood Warning continues for
The Rock River At Afton.
* At 3:15 AM Monday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
after midnight tomorrow.
* Impact...At 9.1 feet...Floodwaters affect property of a home on
South Christian Road on the east side of the river in the Afton
area. There is minor erosional flood damage to lowland and
agricultural land in the Afton and Janesville areas.
&&
LAT...LON 4274 8910 4274 8903 4261 8900 4257 8898
4257 8909 4261 8910
$$
WIC065-262252-
/O.CON.KMKX.FL.W.0026.000000T0000Z-180227T1912Z/
/BCHW3.1.ER.180224T0715Z.180226T0800Z.180227T0712Z.NO/
453 AM CST Mon Feb 26 2018
The Flood Warning continues for
The East Branch Pecatonica River Near Blanchardville.
* At 3:00 AM Monday the stage was 13.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
after midnight tomorrow.
* Impact...At 13.0 feet...Highway H in Blanchardville is flooded and
closed. Floodwaters completely cover McKellar Park and the football
field in Blanchardville.
&&
LAT...LON 4283 8992 4284 8984 4279 8981 4272 8984
4272 8991 4279 8991
$$
ILC097-WIC059-262252-
/O.CON.KMKX.FL.W.0007.000000T0000Z-180301T0600Z/
/NMSW3.2.ER.180220T1955Z.180221T2000Z.180301T0000Z.NO/
453 AM CST Mon Feb 26 2018
The Flood Warning continues for
The Fox River Near New Munster.
* At 4:00 AM Monday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday evening.
* Impact...At 11.8 feet...Floodwaters surround a home at the
intersection of Highway 50 and Highway W in the Town of Wheatland
area. Water is about 8 inches deep over 77th Street in the Town of
Wheatland area. Water is in the back yards of some homes in the
Village of Salem Lakes area. This level is the 50 percent chance
flood meaning there is a 50 percent chance in any given year of the
river reaching this level.
&&
LAT...LON 4262 8832 4262 8814 4252 8813 4245 8811
4245 8827 4255 8825
$$
WIC089-262252-
/O.EXT.KMKX.FL.W.0029.000000T0000Z-180227T0000Z/
/CEDW3.1.ER.000000T0000Z.180226T0000Z.180226T1800Z.NO/
453 AM CST Mon Feb 26 2018
The Flood Warning continues for
The Milwaukee River Near Cedarburg.
* At 3:00 AM Monday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 11.3 feet...The following roads and intersections are
flooded and closed: Highway I and Hawthorne Drive in the Town of
Saukville, Blueberry Drive and Hawthorne Drive in the Town of
Saukville, Highway W between Highway 33 and Highway 57 in the
Village and Town of Saukville. Water approaches some homes along
Klug Lane just south of Highway C in Thiensville. Water is near
some homes along Island Drive and Shoreland Parkway in the Mequon
area.
&&
LAT...LON 4333 8798 4331 8792 4327 8794 4323 8793
4323 8805 4330 8803
$$
WIC045-262252-
/O.CON.KMKX.FL.W.0005.000000T0000Z-180302T1424Z/
/MTNW3.2.ER.180220T0845Z.180223T0815Z.180302T0824Z.NO/
453 AM CST Mon Feb 26 2018
The Flood Warning continues for
The Pecatonica River At Martintown.
* At 4:00 AM Monday the stage was 17.5 feet.
* Flood stage is 13.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Friday morning.
* Impact...At 17.5 feet...Floodwaters are in the back years of some
homes in the Martintown area. Martintown Road and West River Road
are flooded. Upstream in Browntown, Highway MM and West Indies Road
are flooded. About 1 mile downstream in Winslow Illinois, Highway
73 is flooded.
&&
LAT...LON 4272 8992 4272 8984 4263 8980 4251 8970
4251 8988 4260 8993
$$
WIC117-262252-
/O.EXT.KMKX.FL.W.0028.000000T0000Z-180227T0000Z/
/SEBW3.1.ER.180225T2353Z.180226T0500Z.180226T1200Z.NO/
453 AM CST Mon Feb 26 2018
The Flood Warning continues for
The Sheboygan River At Sheboygan.
* At 3:00 AM Monday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Forecast...The river is expected remain near flood stage this
morning, before dropping below flood stage later today.
* Impact...At 8.0 feet...Water nears a Road in Kiwanis Park in
Sheboygan. There is localized flooding of River Park in Sheboygan
Falls and Esslingen Park in Sheboygan. Water covers docks and
piers in the Sheboygan area.
&&
LAT...LON 4377 8771 4372 8771 4371 8776 4370 8780
4375 8782 4377 8776
$$
WIC045-105-262252-
/O.CON.KMKX.FL.W.0004.000000T0000Z-180228T1800Z/
/BROW3.2.ER.180220T0827Z.180222T1145Z.180228T1200Z.NO/
453 AM CST Mon Feb 26 2018
The Flood Warning continues for
The Sugar River At Brodhead.
* At 3:00 AM Monday the stage was 6.3 feet.
* Flood stage is 5.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday morning.
* Impact...At 6.5 feet...There is widespread flooding of lowland and
agricultural land. Downstream in the Avon Bottoms area of Rock
County, there is flooding in Sugar River Park. Some roads are
flooded in Avon Township, about 6 miles downstream of Brodhead.
&&
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922
4249 8942 4261 8951
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Mon Tue Wed Thu
Blanchardville 11.0 9.0 13.41 03 AM 02/26 11.7 8.5 6.8 5.9
New Munster 11.0 10.0 11.93 04 AM 02/26 11.7 11.4 11.0 10.5
Cedarburg 11.0 10.0 11.22 03 AM 02/26 10.8 10.1 9.3 8.4
Martintown 13.5 9.5 17.46 04 AM 02/26 16.2 15.7 15.2 14.1
Afton 9.0 8.0 9.22 03 AM 02/26 9.0 8.8 8.8 8.8
Brodhead 5.0 4.5 6.32 03 AM 02/26 5.8 5.3 4.7 4.4
Sheboygan 8.0 6.0 7.90 03 AM 02/26 7.5 6.2 5.4 4.6
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Blanchardville 16.02 08 AM 02/21 2.54 12.70 06 AM 02/26
Cedarburg 11.65 03 AM 02/24 -0.16 11.20 06 AM 02/26
Martintown 20.10 02 AM 02/23 -0.99 16.90 06 AM 02/26
Afton 11.12 10 PM 02/20 0.33 9.10 06 AM 02/26
Brodhead 9.76 06 AM 02/22 0.41 6.10 06 AM 02/26
Sheboygan 9.68 08 AM 02/21 0.53 8.00 06 AM 02/26
New Munster 13.37 02 PM 02/21 -0.01 11.80 06 AM 02/26
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.
Blanchardville: 6 am-noon Mon Feb 26 0.00
Blanchardville: noon-6 pm Mon Feb 26 0.00
Blanchardville: 6 pm-midn Mon Feb 26 0.00
Blanchardville: midn-6 am Tue Feb 27 0.00
Blanchardville: 6 am-noon Tue Feb 27 0.00
Blanchardville: noon-6 pm Tue Feb 27 0.00
Blanchardville: 6 pm-midn Tue Feb 27 0.02
Blanchardville: midn-6 am Wed Feb 28 0.00
New Munster: 6 am-noon Mon Feb 26 0.00
New Munster: noon-6 pm Mon Feb 26 0.00
New Munster: 6 pm-midn Mon Feb 26 0.00
New Munster: midn-6 am Tue Feb 27 0.00
New Munster: 6 am-noon Tue Feb 27 0.00
New Munster: noon-6 pm Tue Feb 27 0.00
New Munster: 6 pm-midn Tue Feb 27 0.00
New Munster: midn-6 am Wed Feb 28 0.00
Cedarburg: 6 am-noon Mon Feb 26 0.00
Cedarburg: noon-6 pm Mon Feb 26 0.00
Cedarburg: 6 pm-midn Mon Feb 26 0.00
Cedarburg: midn-6 am Tue Feb 27 0.00
Cedarburg: 6 am-noon Tue Feb 27 0.00
Cedarburg: noon-6 pm Tue Feb 27 0.00
Cedarburg: 6 pm-midn Tue Feb 27 0.05
Cedarburg: midn-6 am Wed Feb 28 0.01
Martintown: 6 am-noon Mon Feb 26 0.00
Martintown: noon-6 pm Mon Feb 26 0.00
Martintown: 6 pm-midn Mon Feb 26 0.00
Martintown: midn-6 am Tue Feb 27 0.00
Martintown: 6 am-noon Tue Feb 27 0.00
Martintown: noon-6 pm Tue Feb 27 0.00
Martintown: 6 pm-midn Tue Feb 27 0.01
Martintown: midn-6 am Wed Feb 28 0.00
Afton: 6 am-noon Mon Feb 26 0.00
Afton: noon-6 pm Mon Feb 26 0.00
Afton: 6 pm-midn Mon Feb 26 0.00
Afton: midn-6 am Tue Feb 27 0.00
Afton: 6 am-noon Tue Feb 27 0.00
Afton: noon-6 pm Tue Feb 27 0.00
Afton: 6 pm-midn Tue Feb 27 0.00
Afton: midn-6 am Wed Feb 28 0.00
Brodhead: 6 am-noon Mon Feb 26 0.00
Brodhead: noon-6 pm Mon Feb 26 0.00
Brodhead: 6 pm-midn Mon Feb 26 0.00
Brodhead: midn-6 am Tue Feb 27 0.00
Brodhead: 6 am-noon Tue Feb 27 0.00
Brodhead: noon-6 pm Tue Feb 27 0.00
Brodhead: 6 pm-midn Tue Feb 27 0.00
Brodhead: midn-6 am Wed Feb 28 0.00
Sheboygan: 6 am-noon Mon Feb 26 0.00
Sheboygan: noon-6 pm Mon Feb 26 0.00
Sheboygan: 6 pm-midn Mon Feb 26 0.00
Sheboygan: midn-6 am Tue Feb 27 0.00
Sheboygan: 6 am-noon Tue Feb 27 0.00
Sheboygan: noon-6 pm Tue Feb 27 0.00
Sheboygan: 6 pm-midn Tue Feb 27 0.06
Sheboygan: midn-6 am Wed Feb 28 0.00177
WGUS83 KMKX 261543
FLSMKX
Flood Statement
National Weather Service Milwaukee/Sullivan WI
943 AM CST Mon Feb 26 2018
...The Food Warning is cancelled for the following rivers in
Wisconsin...
Sheboygan River At Sheboygan affecting Sheboygan County
&&
WIC117-261613-
/O.CAN.KMKX.FL.W.0028.000000T0000Z-180227T0000Z/
/SEBW3.1.ER.180225T2353Z.180226T0500Z.180226T0745Z.NO/
943 AM CST Mon Feb 26 2018
The Flood Warning is cancelled for
The Sheboygan River At Sheboygan.
* At 8:00 AM Monday the stage was 7.6 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at 1:45 AM Monday.
* Forecast...The river will continue to fall to 6.3 feet by tomorrow
morning.
* Impact...At 7.4 feet...There is minor lowland flooding in the
Sheboygan area. Floodwaters cover docks and piers in Sheboygan.
This level is the 50 percent chance flood meaning there is a 50
percent chance of the river reaching this level in any given year.
&&
LAT...LON 4377 8771 4372 8771 4371 8776 4370 8780
4375 8782 4377 8776
$$
&&
River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
(stages in ft.) Bank- Latest Forecast stages
- Flood full observed ...for 6 pm...
Location stage stage stage/time Mon Tue Wed Thu
Sheboygan 8.0 6.0 7.55 08 AM 02/26 6.9 5.9 5.3 4.8
- Highest 24 hour change
- observed in river stage
- stage in (ft.) up to Highest stage
- the last latest observed forecast in
- 7 days stage next 7 days
Sheboygan 9.68 08 AM 02/21 -0.34 7.30 12 PM 02/26
Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.
Sheboygan: 6 am-noon Mon Feb 26 0.00
Sheboygan: noon-6 pm Mon Feb 26 0.00
Sheboygan: 6 pm-midn Mon Feb 26 0.00
Sheboygan: midn-6 am Tue Feb 27 0.00
Sheboygan: 6 am-noon Tue Feb 27 0.00
Sheboygan: noon-6 pm Tue Feb 27 0.00
Sheboygan: 6 pm-midn Tue Feb 27 0.06
Sheboygan: midn-6 am Wed Feb 28 0.00What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Feb 25, 5:28 PM CST, 2 hours 12 minutes earlier.
Area forecast discussion, Feb 25, 5:28 PM CST, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 528 PM CST Sun Feb 25 2018 .UPDATE... Winds continue to gust upwards of 30kts across far SE WI but should gradually diminish this evng. && .AVIATION(00Z TAFS)... VFR fcst thru the prd. 30+ kt gusts in far SE WI will diminish after sunset. Otherwise expect persistent SW flow with a bit of cirrus this evng. && .PREV DISCUSSION... (Issued 339 PM CST Sun Feb 25 2018) SHORT TERM... Tonight through Wednesday...Forecast confidence high. Winds will subside by sunset as mixing ceases. A weak shortwave trough passage will spread some thin cirrus across S WI for the evening hours. At the surface, a ridge of high pressure will shift ewd across S WI late tnt-Mon AM. Swly winds and warm advection will then develop and last through Tue while a broad but low amplitude ridge moves from the central USA to the eastern USA. Mild temps will occur especially on Tue as a low level thermal ridge shifts into the region. Upper 40s to lower 50s on Mon followed by 50s over all of S WI on Tue. 60 degrees could be possible over far se WI. For Tue nt, a vorticity maximum will track newd from the central Great Plains into S WI. A sfc trough and low to mid level frontogenesis will accompany the feature. Chances for light rain continued to be forecast. The sfc trough will then move across the region as a cold front, thus cooler temps for Wed. LONG TERM...Thursday through Sunday...Forecast confidence medium. Extended models are still producing strong cyclogenesis and eventual occlusion from the srn Great Plains to E IA or W IL Wed nt. The occluded low them moves due ewd across IL, IN, and Ohio through Thu. The thermal fields are colder suggesting more snow than earlier thought; however, the GEFS plumes do show considerable spread. Thus did not commit fully to a substantially colder solution. More mixed pcpn is in the forecast with better chances for several inches of snow accumulation toward central WI. Still a concern for another round of river flooding if mostly rain falls in far southern and southeast WI. A narrow and high amplitude upper ridge will build into the region for the weekend, bringing quiet wx and slightly above normal temps. AVIATION(21Z TAFS)...Gusty swly winds will subside by sunset. Otherwise, mostly clear skies and VFR conditions for tonight and Monday. MARINE...A Gale Warning will continue until 6 PM as gale force gusts are still occurring. A Small Craft Advisory may be needed after 6 PM as wind gusts of 22-30 kts could linger through the evening. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...Gale Warning until 6 PM CST this evening for LMZ643>646. && Update...BM Tonight/Monday and Aviation/Marine...BM Monday Night through Sunday...Gehring
Hazardous weather outlook, Feb 25, 5:56 PM CST, 1 hour 44 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 556 PM CST Sun Feb 25 2018 WIZ046-047-051-052-056>060-062>072-270000- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 556 PM CST Sun Feb 25 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Sunday Strong low pressure will likely move east across Iowa, Illinois, and eastward for late Wednesday night and Thursday. There are better chances for accumulating snow toward central Wisconsin while chances are better for rain in southeast Wisconsin. If mostly rain falls in far southern and southeastern Wisconsin, some of the rivers will rise back above flood stage. Areas that see more snow will experience snow covered roads, reduced visibilities, and difficult travel. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-270000- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 556 PM CST Sun Feb 25 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight A Small Craft Advisory is in effect until midnight tonight across the nearshore waters of Lake Michigan for a gusty westerly breeze. .DAYS TWO THROUGH SEVEN...Monday through Sunday Winds and waves will likely reach Small Craft Advisory levels Wednesday night into Friday due to brisk northerly winds as low pressure moves by to the south of the area. Gale force gusts are possible Thursday night. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 7:45 PM CST | River Flood Warning | MKX | Ozaukee | 45 hr |
Nearby
River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.